MENU

You are here

Publications

Export 51 results:
Filters: First Letter Of Title is Q  [Clear All Filters]
1990
Teta A. Quadratic forms for singular perturbations of the Laplacian. Publ. Res. Inst. Math. Sci. 26 (1990), no. 5, 803--817 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/757
1995
Reina C, Zampa A. Quantum homogeneous spaces at roots of unity. In: Quantization, Coherent States and Poisson Structures, Proc. XIVth Workshop on Geometric Methods in Physics, Bialowieza, Poland, 9-15 July 1995, eds. A. Strasburger,\\nS.T. Ali, J.-P. Antoine, J.-P. Gazeau , A. Odzijewicz, Polish Scientific Publisher PWN 1. Quantization, Coherent States and Poisson Structures, Proc. XIVth Workshop on Geometric Methods in Physics, Bialowieza, Poland, 9-15 July 1995, eds. A. Strasburger,\\nS.T. Ali, J.-P. Antoine, J.-P. Gazeau , A. Odzijewicz, Polish Scientific Publisher PWN 1. SISSA Library; 1995. Available from: http://hdl.handle.net/1963/1022
2000
Marigo A, Piccoli B, Bicchi A. Quantized control systems and discrete nonholonomy. Lagrangian and Hamiltonian Methods for Nonlinear Control : a proc. volume from the IFAC Workshop. Princeton, New Jersey, 16-18 March 2000 / ed. by N.E. Leonard, R. Ortega. - Oxford : Pergamon, 2000 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1502
2003
Dabrowski L, Reina C. Quantum spin coverings and statistics. J. Phys. A 36 (2003), no. 13, 3829-3840 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1667
2005
Berti M, Procesi M. Quasi-periodic oscillations for wave equations under periodic forcing. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 16 (2005), no. 2, 109-116 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/4583
Dal Maso G, Francfort GA, Toader R. Quasistatic Crack Growth in Nonlinear Elasticity. Arch. Ration. Mech. Anal. 176 (2005) 165-225 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2293
2006
Malchiodi A, Struwe M. Q-curvature flow on S^4. J. Differential Geom. 73 (2006) 1-44 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2193
Falqui G, Musso F. Quantisation of bending flows. Czechoslovak Journal of Physics 56 (2006), n. 10-11, 1143-1148 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2537
Berti M, Procesi M. Quasi-periodic solutions of completely resonant forced wave equations. Comm. Partial Differential Equations 31 (2006) 959 - 985 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2234
Dal Maso G, DeSimone A, Mora MG. Quasistatic evolution problems for linearly elastic-perfectly plastic materials. Arch. Ration. Mech. Anal. 180 (2006) 237-291 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2129

Pages

Sign in